# SDR AALA20060166

- Difficulty date: March 11, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW SEAT MOUNTED EMERGENCY LIGHTS AT 32G AND 33C AND 34G INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLIES FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 32G, 33C, AND 34G. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
